# SDR 29GA2024090500001

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N402SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1217
- Aircraft time: 7,719 hours, 7,259 cycles
- Engine: Pwa PW127
- Engine time: 7,719 hours, 7,260 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

LOSS OF OIL PRESSURE ON #2 ENGINE SHORTLY AFTER TAKEOFF VIEWED AT 30 PSI CLIMBING THROUGH 1000 FEET SETTLED AT 0PSI, ENGINE SHUT DOWN. CORRECTIVE ACTION-INSPECTED #2 ENGINE OIL FOR LEAKS ALSO CHECKED MCDU, FOUND MULTIPLE FAULTS FROM PREVIOUS DAYS. CLEARED ALL PREVIOUS DAYS, CLEARED ALL PREVIOUS FAULTS FROM MCDU. PERFORMED ENGINE RUN WITH CREW MULTIPLE POWER SETTINGS, OIL PRESSURE STAYED STEADY, AND NO MASTER CAUTION ILLUMINATED. NO LEAKS FOUND OPS CHECK GOOD.
